# SDR CALA2018101502132

- Difficulty date: October 15, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N87527
- Make and model: Boeing 737824
- Aircraft serial: 38701
- Aircraft time: 28,147 hours, 9,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP ROW 2B FWD. REPLACED EMERGENCY EXIT LIGHT ASSY ROW 2B FWD OPS CHECK OK ACCOMPLISHED THE INSPECTION OF THE INSTALLATION OF LIGHT ASSY AT ROW 2B.
